# SDR JJBA20250911012

- Difficulty date: August 28, 2025
- Submitted: September 11, 2025
- Operation: Air carrier
- Aircraft: N14153
- Make and model: Emb EMB-145XR
- Aircraft serial: 145761
- Aircraft time: 48,728 hours, 32,921 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14525422001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORSILL IN CARGO MOST FWD SILL IS CORRODED. REMOVED MOST FORWARD FLOORSILL IN CARGO BAY ON LEFT SIDE AND INSTALLED NEW FLOORSILL.
